# SDR REXA2022061500355

- Difficulty date: June 4, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 35,294 hours, 25,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT UNDER AFT EMER. EXIT DOOR IS NOT WORKING - DS 102 POSITION.                                                           R/R OVERWING EMERGENCY LIGHT UNDER AFT EMER. EXIT DOOR IAW AMM 33-51-1 5 OPS CHECK GOOD PN ON/OFF - 2LA006954-00
